| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Iritis (1940)
| Date of Event |
01/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information unknown.Adverse event problem: patient related factor.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -11.5/3.0/093 (sphere/cylinder/axis) was implanted into the eye of a patient with pre-existing glaucoma on (b)(6) 2022.Pigment dispersion and iritis were observed.Cause of the event is both a unknown and a patient related factor.Reportedly the status of the eye is, "mostly quiet" and "tapering prednisolone inititated latanoprost in my opinion best irrespective of pigment dispersion, iritis.".
Additional Manufacturer Narrative
B5 - "reportedly, 'both icls were removed tuesday (b)(6) 2023 for persistent iop issues from pigment dispersion.Maximal medical therapy had been tried, as well as slt laser for the left.'" should be added to the initial mdr.D6b - explant date: (b)(6) 2023 should be added to the initial mdr.H6 - health effect - impact code: 4627 should be added to the initial mdr.Claim #(b)(4).
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -11.5/3.0/093 (sphere/cylinder/axis) was implanted into the eye of a patient with pre-existing glaucoma on (b)(6) 2022.Pigment dispersion, pressure spikes, and iritis are observed.Reportedly the status of the eye is, "mostly quiet" and "tapering prednisolone initiated latanoprost in my opinion best irrespective of pigment dispersion, iritis." reportedly, 'both icls were removed tuesday (b)(6) 2023 for persistent iop issues from pigment dispersion.Maximal medical therapy had been tried, as well as slt laser for the left.Claim# (b)(4).